Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Getting tremor in left hand and arm. Also get started tremor. What to do?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Hi I have been getting a tremor in my left hand and arm for about 2 weeks and now my right hand has also started to get a tremor, apart from that I feel fine with no other problems. Thanks
Posted Sun, 3 Nov 2013 in Brain and Spine
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer:
You may need to investigate

Detailed Answer:

I have studied your case.

There are various reasons for tremors

The symptoms may likely to be due to electrolyte imbalance. Taking proper supplements will help in symptomatic improvement after a few blood investigations.

It could come in people who are chronic alcoholics but most often than not it is idiopathic and u can take tab betacap tr in the night to treat it. But don’t take the pills without going to a neurologist.

Some medicines like Propranolol, trihexiphenidyl and Primidone are used in an attempt to control it, but they can at best only control the tremors to an extent.
Take them consulting your doctor.
Hormonal imbalance like hypothyroidism leads to similar tremors .So checks your thyroid hormone level.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor